# SDR ASAA0310265

- Difficulty date: April 1, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND AIRSTAIR INTERCOSTAL ANGLE AT BS 947-948, WATERLINE 206-208 CORRODED.  REPLACED ANGLE PER SRM.  (M)
